Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Oily skin and red acne scars on face, used retin a, having healthy diet. Should go for depiwhite cream?

I`ve got oily skin and acne scars (red) left on my face,I am 18 yrs old. should I go for depawhite cream to fade the marks ? I`ve used retino A in the past . I also need a good skin whitening gel.My diet is perfectly healthy ( I have not had junk food for several years ) and I workout everyday. Please suggest a remedy, I `m totally baffled.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear gargii.,
Thanks for choosing HCM..,
Oily skin is due to Overproduction of sebacious glands.,
It is due to Hormonal disturbances..,
Common in Ur age..,
So...don't wrry..,
1) Frequent washes with FASH BAR.,
2) Clidamycin 1% apply on face...daily night times.,
3) Morning use...SUNSCREEN LOTION..,
4) STOP Skinwhitening creams and other cosmetics.,
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor